# SDR CALA2025080507307

- Difficulty date: August 1, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N24505
- Make and model: Airbus A321-271NX
- Aircraft serial: 11661
- Aircraft time: 4,635 hours, 1,652 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: No Discrepancy
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALLED SAFETY PIN AT L1 DOOR EMERGENCY CONTROL HANDLE (DISARMED)  POSITION IAW AMM 25-62-44-000-012-A REMOVED SAFETY PIN AT DOOR 1L EMERGENCY CONTROL HANDLE PER AMM 25-62-44 VERIFIED ALL RII ITEMS ASSOCIATED WITH CONTROL HANDLE PIN REMOVAL HAS BEEWN C/W IAW MM 25-62-44.
